Works matching DE "GEOMETRIC rigidity"
Results: 745
Rigidity of Compact Riemannian Spin Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 177, doi. 10.1007/s11005-008-0277-0
- By:
- Publication type:
- Article
Force prediction and stability analysis of plunge milling of systems with rigid and flexible workpiece.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 54, n. 9-12, p. 853, doi. 10.1007/s00170-010-2982-y
- By:
- Publication type:
- Article
A rotated nonconforming rectangular mixed element for elasticity.
- Published in:
- Calcolo, 2009, v. 46, n. 1, p. 49, doi. 10.1007/s10092-009-0159-6
- By:
- Publication type:
- Article
Rigidity and Separation Indices of Graphs in Surfaces.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 491, doi. 10.1007/s00373-010-0929-6
- By:
- Publication type:
- Article
Sparsity-certifying Graph Decompositions.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 219, doi. 10.1007/s00373-008-0834-4
- By:
- Publication type:
- Article
On Characterizations of Rigid Graphs in the Plane Using Spanning Trees.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 139, doi. 10.1007/s00373-008-0836-2
- By:
- Publication type:
- Article
Rigid Two-Dimensional Frameworks with Three Collinear Points.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 4, p. 427, doi. 10.1007/s00373-005-0629-9
- By:
- Publication type:
- Article
Shear dilatancy in marginal solids.
- Published in:
- Granular Matter, 2014, v. 16, n. 2, p. 203, doi. 10.1007/s10035-013-0436-6
- By:
- Publication type:
- Article
Bifurcation and local rigidity of homogeneous solutions to the Yamabe problem on spheres.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 789, doi. 10.1007/s00526-012-0535-y
- By:
- Publication type:
- Article
A gap theorem for self-shrinkers of the mean curvature flow in arbitrary codimension.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 879, doi. 10.1007/s00526-012-0508-1
- By:
- Publication type:
- Article
On the characterization of the compact embedding of Sobolev spaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 455, doi. 10.1007/s00526-011-0441-8
- By:
- Publication type:
- Article
Towards Unique and Anchor-Free Localization for Wireless Sensor Networks.
- Published in:
- Wireless Personal Communications, 2012, v. 63, n. 1, p. 261, doi. 10.1007/s11277-011-0337-0
- By:
- Publication type:
- Article
Asymptotic Models of Anisotropic Heterogeneous Elastic Walls of Blood Vessels.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 4, p. 561, doi. 10.1007/s10958-016-2725-1
- By:
- Publication type:
- Article
Axisymmetric Contact Problem of Thermoelasticity for a Three-Layer Elastic Cylinder with Rigid Nonuniformly Heated Core.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 4, p. 448, doi. 10.1007/s10958-015-2459-5
- By:
- Publication type:
- Article
A Study of the Rigidity of Descriptor Dynamical Systems in a Banach Space.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 1, p. 131, doi. 10.1007/s10958-015-2430-5
- By:
- Publication type:
- Article
Method of Small Parameter in the Problem on Forced Oscillations of a Flexible Rod of Large Rigidity.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 1, p. 126, doi. 10.1007/s10958-014-1910-3
- By:
- Publication type:
- Article
Steady-State Vibrations of Two-Layer Plates With Rigidly Fixed end Faces and Imperfect Contact of the Layers.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 1, p. 39, doi. 10.1007/s10958-014-1771-9
- By:
- Publication type:
- Article
Rigid Fixation of Asymptotic Quadrangle of Negative Gaussian Curvature.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 3, p. 404, doi. 10.1007/s10958-014-1722-5
- By:
- Publication type:
- Article
Antiplane deformation by concentrated factors of bounded bodies with cracks and rigid inclusions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 5, p. 710, doi. 10.1007/s10958-013-1282-0
- By:
- Publication type:
- Article
Analysis of the stressed state of flexible annular plates whose thickness varies in two directions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 1, p. 93, doi. 10.1007/s10958-012-0976-z
- By:
- Publication type:
- Article
Evaluation of stress concentration in an elastic matrix near arbitrarily oriented inclusions of smaller rigidity.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 3, p. 367, doi. 10.1007/s10958-011-0304-z
- By:
- Publication type:
- Article
Model-Theoretic Aspects of the Theory of Divisible Rigid Soluble Groups.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 1, p. 82, doi. 10.1007/s10469-017-9429-6
- By:
- Publication type:
- Article
Coproducts of rigid groups.
- Published in:
- Algebra & Logic, 2011, v. 49, n. 6, p. 539, doi. 10.1007/s10469-011-9116-y
- By:
- Publication type:
- Article
Isomorphically rigid algebras.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 4, p. 263, doi. 10.1007/s10469-007-0025-z
- By:
- Publication type:
- Article
A third gradient elastic material resulting from the homogenization of a von Kármán ribbon‐reinforced composite.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 9, p. 1666, doi. 10.1002/zamm.201800104
- By:
- Publication type:
- Article
On minimal hypersurfaces in Euclidean spaces and Riemannian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2025, v. 49, n. 1, p. 131, doi. 10.55730/1300-0098.3577
- By:
- Publication type:
- Article
Gradient almost Yamabe solitons immersed into a Riemannian warped product manifold.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 541, doi. 10.55730/1300-0098.3524
- By:
- Publication type:
- Article
Profinite Rigidity, Fibering, and the Figure-Eight Knot.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 45
- By:
- Publication type:
- Article
Chapter Two: Relation to Beilinson-Lichtenbaum.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 200, p. 23
- By:
- Publication type:
- Article
Strongly stably dominated points.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 104
- By:
- Publication type:
- Article
Topology optimization of periodic cellular solids based on a superelement method.
- Published in:
- Engineering Optimization, 2009, v. 41, n. 3, p. 225, doi. 10.1080/03052150802414718
- By:
- Publication type:
- Article
Electron diffraction measurement of the binding rigidity of free-standing graphene.
- Published in:
- Technical Physics Letters, 2013, v. 39, n. 4, p. 325, doi. 10.1134/S1063785013040081
- By:
- Publication type:
- Article
THE STRUCTURE OF CONTINUOUS RIGID FUNCTIONS OF TWO VARIABLES.
- Published in:
- Real Analysis Exchange, 2010, v. 35, n. 1, p. 139, doi. 10.14321/realanalexch.35.1.0139
- By:
- Publication type:
- Article
On instantaneous invariants in dual Lorentzian space kinematics.
- Published in:
- Archives of Mechanics, 2010, v. 62, n. 3, p. 223
- By:
- Publication type:
- Article
Rigidity is undecidable.
- Published in:
- Mathematical Structures in Computer Science, 2014, v. 24, n. 6, p. 00, doi. 10.1017/S096012951300087X
- By:
- Publication type:
- Article
Numerical Simulation of Underwater Shock Wave Propagation in the Vicinity of Rigid Wall Based on Ghost Fluid Method.
- Published in:
- Shock & Vibration, 2015, v. 2015, p. 1, doi. 10.1155/2015/467376
- By:
- Publication type:
- Article
Eigenvector synchronization, graph rigidity and the molecule problem.
- Published in:
- Information & Inference: A Journal of the IMA, 2012, v. 1, n. 1, p. 21, doi. 10.1093/imaiai/ias002
- By:
- Publication type:
- Article
DERIVATION OF A ROD THEORY FROM LATTICE SYSTEMS WITH INTERACTIONS BEYOND NEAREST NEIGHBOURS.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 1, p. 1, doi. 10.3934/nhm.2018001
- By:
- Publication type:
- Article
Fermi isospectrality for discrete periodic Schrödinger operators.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 2, p. 1126, doi. 10.1002/cpa.22161
- By:
- Publication type:
- Article
DLR Equations and Rigidity for the Sine‐Beta Process.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 1, p. 172, doi. 10.1002/cpa.21963
- By:
- Publication type:
- Article
Min‐Oo Conjecture for Fully Nonlinear Conformally Invariant Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 11, p. 2259, doi. 10.1002/cpa.21866
- By:
- Publication type:
- Article
Rigidity and Edge Universality of Discrete β‐Ensembles.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 9, p. 1875, doi. 10.1002/cpa.21818
- By:
- Publication type:
- Article
A Rigidity Result for Overdetermined Elliptic Problems in the Plane.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 7, p. 1223, doi. 10.1002/cpa.21696
- By:
- Publication type:
- Article
Characterizations of Network Structures Using Eigenmode Analysis.
- Published in:
- Symmetry (20738994), 2015, v. 7, n. 2, p. 962, doi. 10.3390/sym7020962
- By:
- Publication type:
- Article
The Almost Periodic Rigidity of Crystallographic Bar-Joint Frameworks.
- Published in:
- Symmetry (20738994), 2014, v. 6, n. 2, p. 308, doi. 10.3390/sym6020308
- By:
- Publication type:
- Article
Topological Symmetry Groups of Small Complete Graphs.
- Published in:
- Symmetry (20738994), 2014, v. 6, n. 2, p. 189, doi. 10.3390/sym6020189
- By:
- Publication type:
- Article
A Study of Dynamic Analysis Method for the Rigid-Flexible Coupled Bar Linkage System.
- Published in:
- Journal of Donghua University (English Edition), 2011, v. 28, n. 6, p. 616
- By:
- Publication type:
- Article
Rigidity of abutments in integral abutment bridges.
- Published in:
- Structure & Infrastructure Engineering: Maintenance, Management, Life-Cycle Design & Performance, 2013, v. 9, n. 2, p. 151, doi. 10.1080/15732479.2010.541264
- By:
- Publication type:
- Article
COMPARATIVE STUDY OF THE STRESS STATE IN PLATES ASSEMBLED WITH SCREWS.
- Published in:
- Annals of DAAAM & Proceedings, 2011, p. 487
- By:
- Publication type:
- Article
ANCIENT SOLUTIONS OF CODIMENSION TWO SURFACES WITH CURVATURE PINCHING.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 1, p. 162, doi. 10.1017/S0004972720000179
- By:
- Publication type:
- Article